# SDR VNAA2014030500005

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 24,136 hours, 24,389 cycles
- Engine: Ge CF343B1
- Engine time: 23,481 hours, 23,614 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Unit
- Part number: 1267588
- Part serial: 3523
- Condition: Failed
- Location: Thrust Reverser
- Part time: 22,816 hours, 22,824 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT THRUST REVERSER MESSAGE IN FLIGHT.  CREW RAN QRH, DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R RT THRUST REVERSER POWER DRIVE UNIT (PDU), AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
